# SDR 96ZZZX5915

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249RA
- Make and model: Lear 24D
- Aircraft serial: 249
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 1304061
- Condition: Cracked
- Location: Cabin
- Part time: 2,219 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE AIRCRAFT WAS AT 41,000 FEET WHEN IT HAD A LOSS OF CABIN PRESSURIZATION.  THE CABIN WAS CLIMBING AT A RATE OF 800 FEET PER MINUTE.  THE FLIGHT CREW DESCENDED THE AIRCRAFT TO AN ALTITUDE OF 8,000 FEET AND PROCEEDED TO THE DESTINATION.  UPON INSPECTION OF THE OUTFLOW AND SAFETY VALVE P/N 130406-1, IT WAS FOUND THAT THE SAFETY VALVE HAS CRACKED.  BOTH THE SAFETY AND OUTFLOW VALVE ARE RESTRICTED TO 41,000 FEET BY AD-95-20-03, SUPERSEDES (94-26-01).
